# SDR SIMA200609416

- Difficulty date: April 1, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OMEGA BEAM CORRODED AT FRAME 20.  REPAIRED OMEGA BEAM IAW SRM BY INSTALLING AN EXTERNAL DOUBLER.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
